# SDR NSVA20002

- Difficulty date: August 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- System (JASC): 7600 · Engine Controls
- Part: Rod
- Part number: 505245163
- Condition: Misinstalled
- Location: Pedestal
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ACK ADJUSTED AILERON TRIM WHICH CAUSED THE LEFT POWER LEVER TO MOVE AFT (RETARD).  LEFT ENGINE TORQUE DECREASED APPROXIMATELY 500 LBS.  DIVERTED AIRCRAFT TO HYA AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND LEFT ENGINE POWER LEVER PUSH/PULL CONTROL ROD INSTALLED IMPROPERLY ON POWER LEVER END, WHICH CAUSED CONTACT BETWEEN PUSH/PULL ROD AND AILERON TRIM SHAFT.  RERIGGED LEFT POWER LEVER CONTROL ROD IN QUADRANT/PEDESTAL,OPERATION OF POWER LEVER AND AILERON TRIM NORMAL.  (M)
